Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2022, 7:05 PM EDT for Champaign County, Clark County, Miami County, Ohio. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2022, 7:05 PM EDT (23:05 UTC)
- Expired
- Jun 12, 2022, 7:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Clark County, OH, Miami County, OH
The radar
The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:25 PM EDT | TSTM WND GST 46 | North Hampton, OH | FROM PERSONAL WEATHER STATION. |
| Jun 12, 7:27 PM EDT | TSTM WND DMG | 1 Sse Dialton, OH | SEVERAL REPORTS OF TREES DOWN IN PIKE AND GERMAN TOWNSHIPS. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
061
WUUS51 KILN 122305
SVRILN
OHC021-023-109-122345-
/O.NEW.KILN.SV.W.0113.220612T2305Z-220612T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
705 PM EDT Sun Jun 12 2022
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southwestern Champaign County in west central Ohio...
Northwestern Clark County in west central Ohio...
Northeastern Miami County in west central Ohio...
* Until 745 PM EDT.
* At 704 PM EDT, a severe thunderstorm was located near St. Paris,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Springfield, Urbana, New Carlisle, St. Paris, Christiansburg, North
Hampton, Fletcher, Tremont City, Casstown, Thackery, Westville,
Haven View, Millerstown, Terre Haute, Lawrenceville, Dialton and
Buck Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4016 8378 3996 8372 3994 8404 4008 8418
4017 8407
TIME...MOT...LOC 2304Z 293DEG 19KT 4013 8407
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hatzos3 follow-up statements
938
WWUS51 KILN 122317
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
717 PM EDT Sun Jun 12 2022
OHC021-023-109-122345-
/O.CON.KILN.SV.W.0113.000000T0000Z-220612T2345Z/
Champaign OH-Clark OH-Miami OH-
717 PM EDT Sun Jun 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN CHAMPAIGN...NORTHWESTERN CLARK AND EAST CENTRAL
MIAMI COUNTIES...
At 717 PM EDT, a severe thunderstorm was located near New Carlisle,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Springfield, Urbana, New Carlisle, St. Paris, Christiansburg, North
Hampton, Tremont City, Casstown, Thackery, Westville, Haven View,
Millerstown, Terre Haute, Lawrenceville, Dialton and Buck Creek
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4016 8378 3996 8372 3994 8404 4005 8413
4017 8398
TIME...MOT...LOC 2317Z 306DEG 26KT 4002 8396
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hatzos904
WWUS51 KILN 122323
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
723 PM EDT Sun Jun 12 2022
OHC109-122332-
/O.CAN.KILN.SV.W.0113.000000T0000Z-220612T2345Z/
Miami OH-
723 PM EDT Sun Jun 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MIAMI COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3996 8372 3994 8404 3995 8405 4006 8403
4010 8399 4012 8378
TIME...MOT...LOC 2322Z 311DEG 25KT 3999 8392
$$
OHC021-023-122345-
/O.CON.KILN.SV.W.0113.000000T0000Z-220612T2345Z/
Champaign OH-Clark OH-
723 PM EDT Sun Jun 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN CHAMPAIGN AND NORTHWESTERN CLARK COUNTIES...
At 722 PM EDT, a severe thunderstorm was located near New Carlisle,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Springfield, New Carlisle, Christiansburg, North Hampton, Tremont
City, Thackery, Westville, Terre Haute, Lawrenceville, Dialton and
Buck Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3996 8372 3994 8404 3995 8405 4006 8403
4010 8399 4012 8378
TIME...MOT...LOC 2322Z 311DEG 25KT 3999 8392
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hatzos356
WWUS51 KILN 122335
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
735 PM EDT Sun Jun 12 2022
OHC021-023-122345-
/O.EXP.KILN.SV.W.0113.000000T0000Z-220612T2345Z/
Champaign OH-Clark OH-
735 PM EDT Sun Jun 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAMPAIGN AND
NORTHWESTERN CLARK COUNTIES WILL EXPIRE AT 745 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
Gusty winds and very heavy rainfall are still expected with this
thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3996 8372 3994 8404 3995 8405 4006 8403
4010 8399 4012 8378
TIME...MOT...LOC 2335Z 293DEG 19KT 3997 8385
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:51 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 12, 3:51 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 351 PM EDT Sun Jun 12 2022 .SYNOPSIS... Weak disturbances moving through an increasingly warm and moist atmosphere will result in periodic chances of showers and thunderstorms through Monday night. Heat will build quickly and Tuesday and Wednesday will see the heat index rise above 100. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... An embedded disturbance will continue to move southeast to the middle Ohio River Valley this evening. Meanwhile, a weak front to our north will settle into the region tonight where it will stall. The combination of these two features will result in the likelihood of showers and storms across the northern/central zones, and a chance of showers and storms over the southern zones. Moderate instability (1000-1500 J/kg MLCAPE) and low end moderate deep effective shear, will continue to pose an isolated severe thunderstorm threat. Gusty to damaging winds are the primary threat. The threat of severe storms should wane later this evening as the disturbance moves away. For the overnight hours, it appears the chance of showers/storms will become more confined to locations along and south of the Ohio River. Lows will range between 65 and 70. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... An anomalous mid level ridge to our southwest will begin to build northeast into the Ohio Valley Monday into Monday night. As this occurs, a warm front will merge with aforementioned stall out boundary, pivoting north/northeast toward the southern Great Lakes Monday night. On Monday, uncertainty abounds in terms of convective evolution and coverage during the day. Some models try to bring an MCV from Missouri into the middle Ohio Valley where it tries to develop into an MCS across parts of Kentucky. Confidence is low, so at this point, a broad brush forecast with chance PoPs associated with the advancing warm front has been employed. Given increasing strong to extreme instability with dewpoints pushing into the lower to mid 70s, along with continued ample deep layered shear, thunderstorms may become severe with damaging winds and large hail. Can not rule out isolated heavy rainfall with pwats around 2 inches. Monday will see the beginning of a period of very hot and humid weather. Have highs ranging from the upper 80s northeast to the lower 90s along and south of the Ohio River. With aforementioned dewpoints, this will result in heat index values between 95 and 100, highest over the south. This is just tickling Head Advisory criteria. Will continue to mention this in the HWO product. As we head into late Monday into Monday night, models still show uncertainty in terms how a convectively enhanced disturbance will propogate from the upper Mississippi River Valley to the Great Lakes. There has been a general trend in the models to move the feature a little bit farther north and east from previous runs. This has been reflected in the latest SPC SWODY2 Outlook, which now has our northern zones (west central Ohio into central Ohio) still under a risk for severe storms. Again, given the strong to extreme instability feeding into this feature, we will have to monitor later model guidance. In fact, some models develop a bowing like structure which would result in a more widespread wind damage threat. Large hail will also be a threat. Lastly, can not rule out isolated tornadoes given veering profiles near the warm frontal boundary. These threats continue in the HWO for the mentioned area. It will be warm and muggy Monday night with lows only in the lower to mid 70s. && .LONG TERM /TUESDAY THROUGH SUNDAY/... H5 ridge becomes well amplified on Tuesday, with the mean axis shifting over the Ohio Valley. The top of the ridge will build far enough northward that no pcpn is expected in our CWA. However, the main storyline will be the combination of hot and humid air that's ushered in from the Gulf under this ridge. Both Tuesday and Wednesday, the combination of surface temps around the mid-90s and dewpoints in the mid-70s will lead to heat indicies likely exceeding 100 degrees during the peak of daytime heating, with some locations observing heat index values exceeding 105. Based on the consistent trends observed from models/ensembles, headlines for heat will likely be issued in the next forecast package or two. Don't see a great chance for pcpn during the day Wednesday, but a few ensembles do show the potential for an isolated pop-up, so went ahead and included a 20% PoP. This will primarily be dependent upon how quickly the H5 ridge breaks down. Come Wednesday night, models show the ridge starting to become more positively tilted and breakdown into Thursday. As this occurs, an upper level trough will begin to sink further south into the upper Midwest region. Latest model runs seem to favor a slightly more progressive breakdown of the ridge with the trough sliding in sooner, thus leading to higher PoPs on Thursday and continuing into Thursday night ahead of a surface cold front. The cold front now begins to enter our fa Thursday night and likely pushes through our remaining southern counties Friday morning. This forecast would thus favor drier weather for the majority of the day on Friday. Behind the cold front, a more pleasant air mass will settle in for the weekend and provide more seasonal temperatures and dry weather. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... Another embedded disturbance in the northwest flow aloft is expected to move southeast across the region later this afternoon into this evening. Meanwhile, a weak front will drop southeast into the northern forecast area. Weak lift associated with both these features, along with increasing moisture/instability, will result in scattered to numerous showers and thunderstorms. Highest coverage is still expected north of the Ohio River, or near the northern terminals. Have placed either VCTS and/or TEMPO TSRA. At least MVFR conditions can be expected with thunderstorms with the potential for lower visibilities (at least IFR) in storms with heavy rainfall. Winds will be from the west/southwest around 10 knots. For tonight, aforementioned disturbance moves southeast while the weak front sags into the area and eventually stalls. Convection should be on a gradual downward trend into terms of coverage. Models suggest that MVFR conditions may develop near and north of the stalled out front. Have included this in the northern terminals. On Monday, a strong mid level ridge to our southwest will begin to build northeast into the Ohio Valley. This process will be associated with a warm front. The warm front and left over weak boundary should make some north to northeast progress through the day. Concern for convection remains uncertain still as various convective allowing models either are dry conditions or show some spotty activity. There is still a concern of a bigger convective complex to affect the area Monday night. Latest model runs suggest that this may stay to our north and east. We will continue to watch and adjust if needed. MVFR conditions in the morning should return to VFR by early afternoon outside of any convection. OUTLOOK...Thunderstorms possible Monday night and then again Thursday into Thursday night. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Hickman SHORT TERM...Hickman LONG TERM...Clark AVIATION...Hickman
Hazardous weather outlook, Jun 12, 3:23 PM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 323 PM EDT Sun Jun 12 2022 INZ066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-131930- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Hamilton-Clermont-Brown-Adams-Scioto- 323 PM EDT Sun Jun 12 2022 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...This afternoon and tonight. A few strong to severe storms will be possible this afternoon and evening. Gusty to damaging winds will be the primary threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms on Monday. Some storms may be severe with damaging winds and large hail. The combination of heat and humidity will result in heat index values between 95 and 100 on Monday, between 100 and 105 on Tuesday and Wednesday, and 95 and 100 on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed into this evening and again on Monday. INZ050-058-059-OHZ042-051-053-060>064-071>074-080-082-131930- Wayne-Fayette IN-Union IN-Darke-Miami-Clark-Preble-Montgomery-Greene- Fayette OH-Pickaway-Warren-Clinton-Ross-Hocking-Highland-Pike- 323 PM EDT Sun Jun 12 2022 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. A few strong to severe storms will be possible this afternoon and evening. Gusty to damaging winds will be the primary threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms on Monday. Some storms may be severe with damaging winds and large hail. The combination of heat and humidity will result in heat index values between 100 and 105 on Tuesday and Wednesday, and between 95 and 100 on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and again on Monday. OHZ026-034-035-043>046-052-054>056-065-131930- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign- Madison-Franklin OH-Licking-Fairfield- 323 PM EDT Sun Jun 12 2022 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. A few strong to severe storms will be possible this afternoon and evening. Gusty to damaging winds will be the primary threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms on Monday. Some storms may be severe with damaging winds and large hail. Additional threat for severe storms may evolve Monday night. There is quite a bit of uncertainty whether these storms will develop into the area, but if they do, they will have the potential to produce damaging winds. Large hail and an isolated tornado also cannot be ruled out. The combination of heat and humidity will result in heat index values between 100 and 105 on Tuesday and Wednesday, and between 95 and 100 on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed into this evening and again Monday into Monday night.
In the hours before
Local storm report, Jun 12, 5:56 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT SUN JUN 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HEAVY RAIN 1 NE CELINA 40.56N 84.56W
06/12/2022 M1.47 INCH MERCER OH COCORAHS
STORM TOTAL IN 30 MINUTES.
&&
JEGSpecial weather statement, Jun 12, 6:05 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
605 PM EDT Sun Jun 12 2022
OHZ042-043-051-122230-
Darke OH-Shelby OH-Miami OH-
605 PM EDT Sun Jun 12 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN SHELBY,
NORTHEASTERN DARKE AND NORTHERN MIAMI COUNTIES THROUGH 630 PM EDT...
At 605 PM EDT, a strong thunderstorm was located over Newport, moving
southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Sidney, Piqua, Versailles, Covington, Newport, Bradford, Hardin,
Webster, Russia, Fletcher, Lockington, Polo, Newbern, Bloomer,
Farrington, Willowdell, Horatio and Houston.
This includes I-75 in Ohio between mile markers 78 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4026 8413 4010 8410 4007 8439 4025 8455
4033 8442
TIME...MOT...LOC 2205Z 294DEG 21KT 4026 8439
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HatzosLocal storm report, Jun 12, 6:18 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT SUN JUN 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM FLOOD 1 WSW CELINA 40.55N 84.58W
06/12/2022 MERCER OH PUBLIC
PHOTO OF SREET FLOODING AT NORTH MILL AND WAYNE STREET
POSTED TO SOCIAL MEDIA.
&&
JEGLocal storm report, Jun 12, 6:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT SUN JUN 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM FLOOD 1 WSW CELINA 40.55N 84.58W
06/12/2022 MERCER OH PUBLIC
PHOTO OF STREET FLOODING AT NORTH MILL AND WAYNE STREET
POSTED TO SOCIAL MEDIA.
&&
JEGSpecial weather statement, Jun 12, 6:35 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
635 PM EDT Sun Jun 12 2022
OHZ043-051-122300-
Shelby OH-Miami OH-
635 PM EDT Sun Jun 12 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL SHELBY
AND NORTHEASTERN MIAMI COUNTIES THROUGH 700 PM EDT...
At 635 PM EDT, a strong thunderstorm was located near Piqua, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Troy, Piqua, Fletcher, Lockington, Farrington and Polo.
This includes I-75 in Ohio between mile markers 76 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4021 8407 4007 8403 4006 8403 4006 8423
4017 8436 4026 8433
TIME...MOT...LOC 2235Z 293DEG 19KT 4019 8425
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HatzosSpecial weather statement, Jun 12, 7:00 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
700 PM EDT Sun Jun 12 2022
OHZ051>053-122330-
Champaign OH-Clark OH-Miami OH-
700 PM EDT Sun Jun 12 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
CHAMPAIGN, NORTHWESTERN CLARK AND NORTHEASTERN MIAMI COUNTIES THROUGH
730 PM EDT...
At 659 PM EDT, a strong thunderstorm was located 7 miles west of St.
Paris, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
St. Paris, Christiansburg, North Hampton, Fletcher, Tremont City,
Casstown, Thackery, Westville, Haven View, Millerstown, Terre Haute,
State Route 41 at State Route 235, Lawrenceville and Dialton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4015 8383 3999 8381 3997 8406 4010 8419
4018 8415
TIME...MOT...LOC 2259Z 293DEG 19KT 4014 8410
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:28 PM EDT | Special Weather Statement | ILN | Hocking | 32 min |
| Jun 12, 4:36 PM EDT | Special Weather Statement | ILN | Mercer | 24 min |
| Jun 12, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 44 min |
| Jun 12, 5:27 PM EDT | Special Weather Statement | ILN | Mercer | 18 min |
| Jun 12, 5:46 PM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Jun 12, 6:05 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| Jun 12, 6:35 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| Jun 12, 7:00 PM EDT | Special Weather Statement | ILN | Miami | 30 min |
| Jun 12, 7:27 PM EDT | Special Weather Statement | ILN | Clark | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.